# SDR DALA2025122209331

- Difficulty date: November 5, 2023
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 80,530 hours, 10,499 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT WING UPPER SKIN AT REAR SPAR, RIB 4 TO 7.   COMPLIED WITH ERA 613195-14. (0051351)
